# SDR GLBA2013081600294

- Difficulty date: August 16, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 37,874 hours, 47,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND THE RT FUSELAGE BELLY SKIN CRACKED AT JUNCTION WITH WING SPAR AT FS 288, FWD SIDE OF WING SPAR, .9" IN LENGTH.   REPAIRED IAW EO 13-1900-53-055.
